Alert archive / North Carolina / River Flood Warnings in 2017
River Flood Warning 22, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Jun 2, 2017, 5:15 AM EDT for Halifax County, Northampton County, North Carolina. It took effect at Jun 2, 2017, 8:00 AM EDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2017, 5:15 AM EDT (09:15 UTC)
- In effect from
- Jun 2, 2017, 8:00 AM EDT
- Expired
- Jun 6, 2017, 6:38 AM EDT
- In force
- 4 days
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Halifax County, NC, Northampton County, NC
The radar
The Norfolk radar (KAKQ), 89 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Roanoke River near Scotland Neck (SCON7). The gauge peaked at 28.20 ft at Jun 4, 2017, 11:00 PM EDT.
- Action stage
- 28 ft
- Minor stage
- 28 ft
- Moderate stage
- 31 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02081000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
502
WGUS42 KRAH 020915
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
515 AM EDT Fri Jun 2 2017
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-022115-
/O.NEW.KRAH.FL.W.0022.170602T1200Z-000000T0000Z/
/SCON7.1.ER.170602T1200Z.170603T1200Z.000000T0000Z.NO/
515 AM EDT Fri Jun 2 2017
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Lower Roanoke River Near Scotland Neck.
* until further notice, or until the warning is cancelled.
* At 4:00 AM Friday the stage was 27.9 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river will reach flood stage later this morning and
slowly rise to near 28.2 feet by Sunday morning.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue
Roanoke River
Scotland Neck 28 27.9 Fri 04 AM 28.2 28.2 28.2 28.2
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$11 follow-up statements
365
WGUS82 KRAH 021742
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
142 PM EDT Fri Jun 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-030542-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170604T0000Z/
/SCON7.1.ER.170602T1800Z.170602T1800Z.170603T1200Z.NO/
142 PM EDT Fri Jun 2 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 1:00 PM Friday the stage was 28.0 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to remain near minor flood stage
through tonight.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Roanoke River
Scotland Neck 28 28.0 Fri 01 PM 28.0 27.8 27.2 24.1 22.0
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$615
WGUS82 KRAH 030045
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
845 PM EDT Fri Jun 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-031245-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170605T1545Z/
/RRDN7.1.ER.170526T0545Z.170601T2245Z.170605T0345Z.NO/
845 PM EDT Fri Jun 2 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 7:45 PM Friday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain steady before falling below flood
stage by midnight Sunday.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Roanoke River
Roanoke Ra 9 9.8 Fri 08 PM 9.6 9.6 8.5 7.5 5.7
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-031245-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170603T1800Z/
/SCON7.1.ER.170603T0600Z.170603T0600Z.170603T0600Z.NO/
845 PM EDT Fri Jun 2 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 8:00 PM Friday the stage was 28.0 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is expected to remain near flood stage
overnight before slowly falling below flood stage by Monday.
* Impact...At 28.0 feet, Minor flooding begins, especially on the
left bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Roanoke River
Scotland N 28 28.0 Fri 08 PM 27.9 27.7 26.8 22.4 17.6
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$970
WGUS82 KRAH 030859
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
459 AM EDT Sat Jun 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-032059-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170605T1630Z/
/RRDN7.1.ER.170526T0545Z.170603T0200Z.170605T0430Z.NO/
459 AM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 3:45 AM Saturday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near this level through the weekend.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Roanoke Rapids 9 9.8 Sat 04 AM 9.7 8.6 7.6 5.9
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-032059-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170605T1200Z/
/SCON7.1.ER.170603T0737Z.170603T1200Z.170605T0000Z.NO/
459 AM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 4:00 AM Saturday the stage was 28.0 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near this level through the weekend.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Scotland Neck 28 28.0 Sat 04 AM 28.0 27.1 22.8 18.0
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$154
WGUS82 KRAH 031343
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
943 AM EDT Sat Jun 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-040143-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170606T0200Z/
/RRDN7.1.ER.170526T0545Z.170603T0200Z.170605T1400Z.NO/
943 AM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 8:45 AM Saturday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.8 feet by
tomorrow morning. The river will fall below flood stage late Monday
morning.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Roanoke Rapids 9 9.7 Sat 09 AM 9.8 9.1 7.8 6.4 6.1
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-040143-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170605T2000Z/
/SCON7.1.ER.170603T0737Z.170605T0000Z.170605T0800Z.NO/
943 AM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 9:00 AM Saturday the stage was 28.0 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.2 feet by
tomorrow evening. The river will fall below flood stage Monday
morning.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Scotland Neck 28 28.0 Sat 09 AM 28.1 27.8 24.4 18.9 16.0
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$785
WGUS82 KRAH 040106
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
906 PM EDT Sat Jun 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-041306-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170605T1800Z/
/RRDN7.1.ER.170526T0545Z.170604T0045Z.170605T0600Z.NO/
906 PM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 8:45 PM Saturday the stage was 9.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain nearly steady before falling below
flood stage by early Monday morning.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Roanoke Ra 9 9.9 Sat 09 PM 9.9 8.8 7.8 6.1 6.2
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-041306-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170605T1942Z/
/SCON7.1.ER.170603T0737Z.170604T1800Z.170605T0742Z.NO/
906 PM EDT Sat Jun 3 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 8:00 PM Saturday the stage was 28.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain nearly steady before falling below
flood stage Monday morning.
* Impact...At 28.0 feet, Minor flooding begins, especially on the
left bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Roanoke River
Scotland N 28 28.1 Sat 08 PM 28.2 27.5 23.7 18.9 16.0
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$710
WGUS82 KRAH 041346
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
946 AM EDT Sun Jun 4 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-050146-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170606T0000Z/
/RRDN7.1.ER.170526T0545Z.170604T0045Z.170605T1200Z.NO/
946 AM EDT Sun Jun 4 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 8:45 AM Sunday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Roanoke River
Roanoke Rapids 9 9.7 Sun 09 AM 9.0 7.7 7.2 7.1 7.0
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-050146-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170605T1930Z/
/SCON7.1.ER.170603T0737Z.170604T1800Z.170605T0730Z.NO/
946 AM EDT Sun Jun 4 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 9:00 AM Sunday the stage was 28.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.2 feet by this
afternoon. The river will fall below flood stage early tomorrow.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Roanoke River
Scotland Neck 28 28.1 Sun 09 AM 27.7 24.0 20.2 19.3 18.9
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$636
WGUS82 KRAH 050117
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
917 PM EDT Sun Jun 4 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-051317-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170606T0300Z/
/RRDN7.1.ER.170526T0545Z.170604T0045Z.170605T1500Z.NO/
917 PM EDT Sun Jun 4 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 8:45 PM Sunday the stage was 9.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and should fall below
flood stage tomorrow morning.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Roanoke River
Roanoke Ra 9 9.7 Sun 09 PM 9.2 7.7 6.0 6.1 6.1
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-051316-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170606T0000Z/
/SCON7.1.ER.170603T0737Z.170605T0000Z.170605T1200Z.NO/
917 PM EDT Sun Jun 4 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 8:00 PM Sunday the stage was 28.2 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and should fall below
flood stage tomorrow morning.
* Impact...At 28.0 feet, Minor flooding begins, especially on the
left bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Roanoke River
Scotland N 28 28.2 Sun 08 PM 28.0 24.0 18.6 15.6 15.6
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$262
WGUS82 KRAH 050851
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
451 AM EDT Mon Jun 5 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-052051-
/O.EXT.KRAH.FL.W.0021.000000T0000Z-170606T0541Z/
/RRDN7.1.ER.170526T0545Z.170604T0045Z.170605T1741Z.NO/
451 AM EDT Mon Jun 5 2017
The Flood Warning continues for
the Lower Roanoke River At Roanoke Rapids.
* At 3:45 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will remain near flood stage this morning
then fall below flood stage this afternoon.
* Impact...At 9.0 feet, there is minor flooding of farm and timberlands
adjacent to the river in Roanoke Rapids.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Roanoke River
Roanoke Rapids 9 9.2 Mon 04 AM 7.7 6.0 6.1 6.1
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-052051-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170606T0230Z/
/SCON7.1.ER.170603T0737Z.170605T0230Z.170605T1430Z.NO/
451 AM EDT Mon Jun 5 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 4:00 AM Monday the stage was 28.2 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall below flood stage late this morning.
* Impact...At 28.0 feet, minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Roanoke River
Scotland Neck 28 28.2 Mon 04 AM 24.0 18.6 15.6 15.6
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$230
WGUS82 KRAH 051808
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
208 PM EDT Mon Jun 5 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Lower Roanoke River At Roanoke Rapids affecting Halifax and
Northampton Counties
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-051838-
/O.CAN.KRAH.FL.W.0021.000000T0000Z-170606T0541Z/
/RRDN7.1.ER.170526T0545Z.170604T0045Z.170605T1325Z.NO/
208 PM EDT Mon Jun 5 2017
The Flood Warning is cancelled for
the Lower Roanoke River At Roanoke Rapids.
* At 1:45 PM Monday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* The river fell below flood stage at 9:25 AM Monday.
* Forecast...The river will continue to fall to 8.3 feet by tomorrow
morning.
* Impact...At 9.0 feet, Minor flood stage. Farmlands and timberlands
adjacent to the river in Roanoke Rapids flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Roanoke River
Roanoke Rapids 9 8.8 Mon 02 PM 8.3 7.4 6.1 5.8 5.8
&&
LAT...LON 3652 7765 3641 7751 3635 7750 3628 7759
3638 7761 3645 7765
$$
NCC083-131-060607-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170606T0630Z/
/SCON7.1.ER.170603T0737Z.170605T0230Z.170605T1830Z.NO/
208 PM EDT Mon Jun 5 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 1:00 PM Monday the stage was 28.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Roanoke River
Scotland Neck 28 28.1 Mon 01 PM 26.2 22.7 18.2 15.8 14.6
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$731
WGUS82 KRAH 060138
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
938 PM EDT Mon Jun 5 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-061338-
/O.EXT.KRAH.FL.W.0022.000000T0000Z-170607T0015Z/
/SCON7.1.ER.170603T0737Z.170605T0230Z.170606T1215Z.NO/
938 PM EDT Mon Jun 5 2017
The Flood Warning continues for
the Lower Roanoke River Near Scotland Neck.
* At 9:00 PM Monday the stage was 28.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to slowly fall just below flood stage by tomorrow morning.
* Impact...At 28.0 feet, Minor flooding begins, especially on the left
bank.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Roanoke River
Scotland N 28 28.1 Mon 09 PM 28.0 23.1 18.4 15.9 14.7
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$119
WGUS82 KRAH 061038
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
638 AM EDT Tue Jun 6 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Lower Roanoke River Near Scotland Neck affecting Halifax and
Northampton Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC083-131-061108-
/O.CAN.KRAH.FL.W.0022.000000T0000Z-170607T0015Z/
/SCON7.1.ER.170603T0737Z.170605T0230Z.170606T0652Z.NO/
638 AM EDT Tue Jun 6 2017
The Flood Warning is cancelled for
the Lower Roanoke River Near Scotland Neck.
* At 6:00 AM Tuesday the stage was 27.9 feet.
* Flood stage is 28.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The river will continue falling to near 23 feet tomorrow
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Roanoke River
Scotland Neck 28 27.9 Tue 06 AM 23.1 18.4 15.9 14.7
&&
LAT...LON 3635 7750 3633 7742 3611 7721 3608 7727
3628 7748 3628 7759
$$
13What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Jun 2, 4:10 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 2, 4:10 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 410 AM EDT Fri Jun 02 2017 .SYNOPSIS... In relatively dry west northwesterly flow aloft through Saturday night, a lee surface trough will stretch across the Carolinas, while weak high pressure extends across the central Appalachians. && .NEAR TERM /THROUGH TONIGHT/... As of 350 AM Friday... In confluent flow between a mid-upper low over srn Quebec and a srn stream trough near the Rio Grande, WV satellite imagery depicts an increasingly-sheared disturbance over the upstate of SC this morning; and this feature is forecast to shear ewd and offshore the NC coast through 12Z. The considerable, but mostly thin high cloudiness accompanying the wave should likewise move offshore between 12-15Z. Mainly moisture-starved wnwly flow will otherwise result today. At the surface, a weak frontal zone was analyzed at 07Z across srn VA wwd along the KY/TN line; and this feature is forecast to drift, or develop swd with the onset of diurnal heating, through central NC through the late morning hours. Subsequent light nly flow and seasonably dry surface dewpoints in the 50s will settle over the area. The resultant relatively dry boundary layer, combined with both a small capping inversion around 10 k ft and deep dryness characterized by GSO-observed precipitable water values in the 25th percentile, suggest the chance of any rain today will be near zero. The exception will be a slight chance of a sea-breeze-related shower or storm around Sampson Co., where convergence and somewhat higher surface dewpoints in the lower 60s will reside. It will otherwise be warm, but certainly not uncomfortably so owing to the low humidity values, with high temperatures in the middle to upper 80s, to around 90 degrees over the Sandhills. Mainly clear and calm tonight, with perhaps a smattering of altocumulus that may at times bubble against the base of the aforementioned capping inversion. Lows 57-66. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 400 AM Friday... Between the srn Quebec mid-upper low forecast to move east across Atlantic Canada, and an upstream trough forecast to amplify from wrn Canada this morning to near the swrn Ontario and nrn MN border, and by then as a compact mid-upper low by Sun morning, shortwave ridging aloft will expand from the MS Valley east across the southeastern U.S. In this regime, weak high pressure (~1019 mb) will extend from the OH valley east across the central Appalachians and VA/nrn NC through Sat night, while a lee surface trough will sharpen over the wrn Carolinas. BL moisture will again remain limited, with a persistence forecast of highs in the middle 80s to around 90 degrees or so, and a slight chance of a sea breeze-related shower or storm around Sampson Co. Lows near or perhaps a few degrees milder than those of Sat morning - 59-68 degrees. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 410 AM EDT Friday... Surface high pressure will move southeast and offshore by early Sunday, setting up moisture return along a frontal zone across the Gulf states. This front will edge north in the return flow regime with potential for scattered convection Sunday afternoon, mainly in the southwest. Two short waves will be digging into the persistent East coast trof. The first wave and its surface cold front will be moving into the mountains Sunday night, and PoPs will be on the upswing as the northern stream front meets up with the moister frontal zone over central NC on Monday. Will have PoPs ramped to ~30 percent Sunday night to 40-50 percent Monday through Monday night. Highs both Sunday and Monday will be mostly in the mid 80s. Cooler, but drier air will accompany the second front, which will be sweeping across the area on Tuesday, squeezing out scattered convection as it chases the moisture offshore. Highs Tuesday will top out in the upper 70s north to mid 80s south where frontal passage will be later in the day. Dry weather is expected through late in the week, even given significant model disparity concerning evolution and progression of a cutoff low over the mid Atlantic Wednesday. Highs will be in the mid 70s to lower 80s Wednesday, warming to 80 to 85 Thursday. Will feel refreshing Wed and Thu morning, with the dry airmass in place allowing mins to fall to the upper 50s to very low 60s overnight. && .AVIATION /06Z FRIDAY THROUGH WEDNESDAY/... As of 200 AM Friday... Mainly VFR. A patch or two of LIFR stratus may briefly occur around 12Z near or just east of KRWI, and a shower cannot be ruled out this afternoon near FAY, but the probability of occurrence at each site is only around 10 percent. A dry/continental air mass, as high pressure builds east across the central Appalachians, should otherwise ensure VFR conditions through the 24 hour TAF period. Outlook: Low level moisture/humidity values will increase on Sunday; and this will support a subsequent chance of showers and storms ahead of an approaching cold front Sunday afternoon through Monday night, with chances maximized between 40-50 percent on Monday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM...MWS LONG TERM...mlm AVIATION...MWS
Hazardous weather outlook, Jun 1, 6:13 AM EDT, 23 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 613 AM EDT Thu Jun 1 2017 NCZ007>011-021>028-038>043-073>078-083>086-088-089-021015- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 613 AM EDT Thu Jun 1 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. While some storms on Monday could become strong to severe, the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in North Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.